MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD TRUCOUNT¿ ABSOLUTE COUNTING TUBES; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON CARIBE LTD. BD TRUCOUNT¿ ABSOLUTE COUNTING TUBES; COUNTER, DIFFERENTIAL CELL
Catalog Number 663028
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd trucount¿ absolute counting tubes erroneous results have occurred.The following information was provided by the initial reporter: abnormal high results with lot 23128.When did the incident occur? during use.Trucount tubes give either normal or higher results, up to +25%.We have verified the trucount abort to eliminate a problem of undercounting of beads by aborts.
 
Additional Manufacturer Narrative
This correction report is being sent to correct the previously submitted report 2647876-2023-00591 date received by manufacturer is 15-nov-2023.G4: date received by manufacturer: 15-nov-2023.
 
Event or Problem Description
It was reported that while using bd trucount¿ absolute counting tubes erroneous results have occurred.The following information was provided by the initial reporter: abnormal high results with lot 23128 when did the incident occur? during use trucount tubes give either normal or higher results, up to +25%.We have verified the trucount abort to eliminate a problem of undercounting of beads by aborts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office contact - fahmy razak.G.1 - manufacturing site contact - fahmy razak.H6.Investigation summary:based on the investigation results, the reported issue of trucount absolute counting tubes, lot 23128, producing abnormal high results was confirmed based on the data provided by the customer.Investigation results that were performed on the indicated failure mode were the following: retain sample testing that showed that the product was performing as intended.Bhr review that showed that the product was manufactured in compliance with established process.Potential cause of customer claim was not determined.Product risk analysis identified variability among tubes as a cause for inaccurate results.Bd followed up with the customer and no response was received regarding the resolution.Complaints received for this device will continue to be tracked and trended.Information will be captured on trend reports and monitored to determine if further action is needed.

Brand Name
BD TRUCOUNT¿ ABSOLUTE COUNTING TUBES
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18208860
Report Number2647876-2023-00591
Device Sequence Number6295230
Product Code GKZ
UDI-Device Identifier00382903403349
UDI-Public00382903403349
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K970836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number663028
Device Lot Number23128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer11/15/2023
04/30/2024
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date12/01/2023
05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown